# SDR AALA202310093811

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A320*
- Aircraft serial: 4041
- Aircraft time: 43,259 hours, 17,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER R3 SLIDE CHANGE, EPSU TEST RESULTED IN BAT/EPSU(10WL) FWLL AND EPSU (14WL)MID R. REMOVED AND REPLACED EMERGENCY POWER UNIT (AALA202310093811) AND BATTERY (AALA202310091842) (ON 14WL.
